# SDR SWAA2022031509224

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB FRAME TO FLOOR TRACK 'CLIP' AFT FACE OF STA 947 LBL 8 WL 175 / REMOVED DAMAGED FRAME TO FLOOR TRACK CLIP ON AFT FACE OF STA 947 FRAME; LBL 8; WL 175. PROCURED NEW-41 FRAME TO FLOOR TRACK CLIP AND INSTALLED. ALL WORK ACCOMPLISHED IAW SRM 51-40-02 AND DWG 147A1047; SH 107; REV-
